# SDR MZZA99168

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5711 · Wing Spar
- Part: Chord Plate
- Condition: Corroded
- Location: Fss 513-516
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 3 INCH BY 1.28 INCH AREA CORROSION WAS FOUND ON LEFT WING FRONT SPAR LOWER CHORD PLATE UPPER SURFACE BETWEEN FSS 513 AND FSS 516.  THE CORODED SECTION WAS TRIMMED OUT AND REPAIRED PER ECRA NR 5710-01969.  (M)
